MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Model Number 18GA (3.5F) 1.20 MM X 60 CM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample device was returned for evaluation.The investigation is in progress.A follow-up report will be provided once investigation is completed.
 
Event or Problem Description
Picc cracked while indwelling in a patient.Picc was removed.Patient having new picc placed on (b)(6) 2020.Patient was (b)(6) when the crack on the hub occurred.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text : placeholder.

Brand Name
L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10007269
Report Number1625425-2020-00310
Device Sequence Number2089247
Product Code FOZ
UDI-Device Identifier00886333209866
UDI-Public00886333209866
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model Number18GA (3.5F) 1.20 MM X 60 CM
Device Catalogue Number384467
Device Lot Number11281124
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/23/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1